PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 60 | 2 | 145-158
Tytuł artykułu

A 4₃ configuration of lines and conics in ℙ⁵

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Studying the connection between the title configuration and Kummer surfaces we write explicit quadratic equations for the latter. The main results are presented in Theorems 8 and 16.
Słowa kluczowe
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [A-M] M. Adler and P. van Moerbeke, Geodesic flow on SO(4) and intersection of quadrics, Proc. Nat. Acad. Sci. U.S.A. 81 (1984), 4613-4616.
  • [B1] W. Barth, manuscript, unpublished.
  • [B2] W. Barth, Abelian surfaces with (1,2)-polarization, in: Adv. Stud. Pure Math. 10, North-Holland, 1987, 41-84.
  • [Ba] Th. Bauer, Projective images of Kummer surfaces, Math. Ann. 299 (1994), 155-170.
  • [F] O. Forster, Lectures on Riemann Surfaces, Graduate Texts in Math. 81, Springer, New York, 1981.
  • [Ha] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math. 52, Springer, New York, 1977.
  • [Hu] R. W. H. T. Hudson, Kummer's Quartic Surface, Cambridge University Press, Cambridge, 1905; reprint, 1990.
  • [I] J. I. Igusa, Arithmetic variety of moduli for genus two, Ann. of Math. 72 (1960), 612-649.
  • [L-B] H. Lange and Ch. Birkenhake, Complex Abelian Varieties, Grundlehren Math. Wiss. 302, Springer, New York, 1992.
  • [M] D. Mumford, On the equations defining abelian varieties. I, Invent. Math. 1 (1966), 287-354.
  • [S] B. Saint-Donat, Projective models of K3 surfaces, Amer. J. Math. 96 (1974), 602-639.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv60z2p145bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.